| Article ID: | iaor19931590 |
| Country: | Belgium |
| Volume: | 31 |
| Start Page Number: | 34 |
| End Page Number: | 48 |
| Publication Date: | Dec 1991 |
| Journal: | Belgian Journal of Operations Research, Statistics and Computer Science |
| Authors: | Matendo S. Kayembe |
| Keywords: | vacation models |
This paper studies a single server infinity capacity queueing system with Poisson arrivals of customers groups of random size and a general service time distribution, the server of which applies a general exhaustive service vacation policy. A computational method is applied to obtain the steady state distributions of the queue at a post-departure or inactive phase termination epoch, at a post-departure epoch and at an arbitrary epoch. Relations between these distributions are given. As special cases, two hybrid vacation models are considered: the (